MathSciNet Relay Station
MathSciNet bibliographic data
MR604848 47B37
Kašin, B. S. Some properties of matrices of bounded operators from the space $l\sp{n}\sb{2}$ into $l\sp{m}\sb{2}$. (Russian) Izv. Akad. Nauk Armyan. SSR Ser. Mat. 15 (1980), no. 5, 379–394, 417.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement